# SDR VNAA0511018

- Difficulty date: November 19, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 3,520 hours, 3,577 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1391
- Condition: Failed
- Location: Te Flaps
- Part time: 3,520 hours, 3,577 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WHEN FLAPS 45 DEGREE WAS SELECTED.  THE CREW FOLLOWED THE QRH, CONTINUED THE APPROACH, AND LANDED.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  THE FLAPS OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
